# SDR CHQA200500207

- Difficulty date: November 30, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N831RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145663
- Aircraft time: 8,710 hours, 8,008 cycles
- Engine: Allsn AE3007A
- Engine time: 8,710 hours, 8,008 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312243
- Condition: Making Metal
- Location: Nr 2
- Part time: 8,710 hours, 8,008 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E2 OIL IMPENDING BYPASS MESSAGE DURING CRUISE.  OIL QUANTITY DROPPED TO 6 QUARTS, OIL TEMPERATURE WAS OPERATING AROUND 12.5 THEN WENT INTO RED.  MOVED LEVERS ACCORDINGLY TO KEEP IN GREEN.  LATER IN DESCENT, MOVED TO IDLE AND ENGINE 2 LOW OIL PRESSURE MESSAGE RECEIVED.  DECLARED AND EMERGENCY.  MAINTENANCE FOUND ALL CHIP DETECTORS FULL OF METAL.  REMOVED AND REPLACED NR 2 ENGINE IAW JC CE720001.  AIRCRAFT OK TO CONTINUE SERVICE.
